Top
10
Doctor insights on: Yasmin Withdrawal

Share
Dr. James Dukelow
173 doctors shared insights

Yasmin (Definition)

Yasmin is a combined birth control pill. There is ethinyl Estradiol along with the Progesterone drospirenone. Drospirenone is a 4th generation Progesterone which may cause increased blood clots. But the risk of blood clots is still much lower than the ...Read more


4

4
Im on yasmin can I still be pregnant if i had sex(pull out method)a week before my withdrawal bleeding and still got it?Took a test 15dpo came negativ

Im on yasmin can I still be pregnant if i had sex(pull out method)a week before my withdrawal bleeding and still got it?Took a test 15dpo came negativ

Unlikely: The failure rate of birth control pills varies from 2-9%. That is your chance of getting pregnant with unprotetcted sex. If you combine that with another method such as the withdrawal method, the chance of pregancy gets even less. You are probably not pregnant. ...Read more

5

5
What to do if I have been on lamictal and yasmin together for many years and i recently want to change?

What to do if I have been on lamictal and yasmin together for many years and i recently want to change?

D/W prescriber: Please work hand in hand with your prescriber to ensure that you don't develop withdrawal symptoms or medication interactions as medication changes are made. ...Read more

6

6
Taken Yasmin for 4 yrs; stopped taking on the last day of period...now I have a very light period. How long will this last? worth touching base w dr?

Taken Yasmin for 4 yrs; stopped taking on the last day of period...now I have a very light period. How long will this last? worth touching base w dr?

Normal: It is not uncommon to have light withdrawal bleeding after stopping oral contraception. It can last days to weeks - until next period or longer. See your clinician if bleeding becomes heavier or develop pain, and if you want to prevent pregnancy to discuss other contraceptive options vs restarting birth control pills. Take care! ...Read more

7

7
I took yasmin 21 days pack. it has been 5 days since the dose got over but i dint get my periods yet. i never missed any pill. is this normal?

I took yasmin 21 days pack. it has been 5 days since the dose got over but i dint get my periods yet. i never missed any pill. is this normal?

Period delays: Yasmin is a low dose oral contraceptive. Taking the oral contraceptive at the same time (within an hour of the previous day) makes the pill more safe to rely on. Five days may not be enough time to see bleeding from pill withdrawal. Obtain a serum (not urine) pregnancy test if no bleeding before the seventh day, and if negative, start the next package of pills. You may want to change the type. ...Read more

8

8
I came off yasmin 3 weeks ago after been on the contraceptive pill for 16 years.Ive yet to have a bleed.Is this normal? Also i'm very lethargic ...

I came off yasmin 3 weeks ago after been on the contraceptive pill for 16 years.Ive yet to have a bleed.Is this normal? Also i'm very lethargic ...

?: If you didn't have a withdrawal bleed when you stopped the yasmin, i would do a pregnancy test to rule out pregnancy. If you did have the withdrawal bleed, then we wouldn't expect another period for 5-6 weeks, since women stopping the pill typically have their next period arrive 1-2 weeks late. ...Read more

9

9
8 days after taking yasmin 21 I was told to stop as it reacted. When should I expect my period now as I got no other birth control pill. Thank you?

8 days after taking yasmin 21 I was told to stop as it reacted. When should I expect my period now as I got no other birth control pill. Thank you?

It will happen soon: It will happen in the next few days as it is withdrawal bleeding from the pill. You might want to consider other forms of contraception if you are sexually active now that the pill has been discontinued. ...Read more

See 1 more doctor answer
10

10
I had my menses last jan.28 and i took 2 yasmin pills last feb.3 and now feb.9 i had menstrual like bleeding.Is it normal?Or am i pregnant?

I had my menses last jan.28 and i took 2 yasmin pills last feb.3 and now feb.9 i had menstrual like bleeding.Is it normal?Or am i pregnant?

Due to yasmine pills: Yasmine pills are birth control pills and have to be taken as directed, for birth control every day for 21 days and last seven days pills are sugar and you get your period every 28 days if you just take 2 pills like you did it can cause bleeding like you have had consult your gynecologist about proper use of yasmine bcp, thses are used for contraception and has to be taken same time everyday. ...Read more

See 1 more doctor answer
Dr. David Kurss
1,396 doctors shared insights

Oral Contraceptive (Definition)

Oral contraceptive is a medication similar to Birth control pills. Oral contraceptives are a kind of women's ...Read more


Withdrawal (Definition)

Symptoms upon abrupt discontinuation or decrease in intake of substances such as ...Read more